# SDR CA960927004

- Difficulty date: May 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: MS9388115
- Condition: Undersized
- Location: Chip Det
- Component: Beech, 5038912115
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT MAINTENANCE ON AN ENGINE THE INSPECTION OF THE REDUCTION GEARBOX CHIP DETECTOR REQUIRED THE REPLACEMENT OF AN O-RING. IN DRAWING THE O-RING FROM STORES THE AME NOTED THE SIZE OF THE NEW O-RING WAS NOT THE SAME AS THAT OF THE ONE REMOVED. AS OTHER O-RINGS WERE INSPECTED IT APPEARS THAT THIS IS AN ISOLATED CASE.
